Nested matrices and the existence of least majorized elements

M. Barel, A. Tamir

Research output: Contribution to journalArticlepeer-review

Abstract

We characterize the matrices A for which X(b)={x{divides}x∈Rn, x≥0, Ax≥b, σni=1xi=1} contains a least majorized element for all vectors b satisfying X(b)≠∅.

Original languageEnglish
Pages (from-to)65-72
Number of pages8
JournalLinear Algebra and Its Applications
Volume38
Issue numberC
DOIs
StatePublished - Jun 1981

Fingerprint

Dive into the research topics of 'Nested matrices and the existence of least majorized elements'. Together they form a unique fingerprint.

Cite this